# SDR TWAA0104707

- Difficulty date: March 9, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK THE RIGHT GALLEY SERVICE DOOR FRAME WAS CORRODED INSIDE THE AFT LOWER CORNER, INSIDE FRAME TO FLOOR STRUCTURE.  CUT AND REMOVED CORRODED SECTION OF CUSP ANGLE FROM STA 164 TO 229.  FABRICATED NEW CUSP ANGLE AND SPLICED PARTS,  TREATED AND PRIMED AREA.   INSTALLED CUSP ANGLE AND SPLICES.
